# SDR SWAA2014121735104

- Difficulty date: November 28, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 68,186 hours, 56,678 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6563461
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TE SUPPORT ANGLE CRACKED AT RSS 533+12.  R & R ANGLE IAW SRM & DWG.
